# SDR HNAA2014082000244

- Difficulty date: August 20, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 51,911 hours, 58,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY FLOOR LIGHTS ARE INOPERATIVE AT SEAT 6DF.  R & R EMERGENCY LIGHT . OPS CHECKED GOOD IAW MM 33-51-02.
